# SDR AWXA200400326

- Difficulty date: March 3, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Galley Track
- Part number: 69403521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT END OF FORWARD GALLEY LOWER OUTBOARD MOUNT TRACK AT BS 294, RBL 43, WL 208.5.  MAINTENANCE REMOVED FORWARD GALLEY LOWER OUTBOARD MOUNT TRACK AT BS 294, RBL 43; FABRICATED A NEW REPLACEMENT MOUNT TRACK; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 16 PG 1-6.
